# SDR UIEA2015072900380

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,954 hours, 37,641 cycles
- Engine: Ge CF680A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 654T003521
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF CAUTION MESSAGE, LEFT ENGINE FUEL FILTER.  MESSAGE CHANGED TO STATUS MESSAGE, LEFT ENGINE FUEL FILTER.  R & R LEFT ENGINE FUEL FILTER IAW FIM 73-11 FT 804 & 73-11-02.  OPERATIONS CHECKED, NO LEAKS NOTED.
